# SDR UPS05844039

- Difficulty date: February 20, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PRESSURE BULKHEAD IS CRACKED APPROX 1 INCH AT LBL 35 AROUND LONGERON 12L AREA.  NDT VERIFIED CRACK APPROX 1.5 INCH PER NDT SPM 06-10-01.001.  REPAIRED AFT PRESSURE BULKHEAD IAW SRO DWG 8530007.
